×

Found 64 Documents (Results 1–64)

100
MathJax

Singularly perturbed methods for nonlinear elliptic problems. (English) Zbl 1465.35003

Cambridge Studies in Advanced Mathematics 191. Cambridge: Cambridge University Press (ISBN 978-1-108-83683-8/hbk; 978-1-108-87263-8/ebook). ix, 252 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

The constrained Liapunov-Schmidt procedure and periodic orbits. (English) Zbl 0833.58014

Langford, William F. (ed.) et al., Normal forms and homoclinic chaos. Proceedings of a Workshop, held at The Fields Institute for Research in Mathematical Sciences, Waterloo, Canada, November 13-16, 1992. Providence, RI: American Mathematical Society. Fields Inst. Commun. 4, 81-127 (1995).
MSC:  37J99 37G99 70K30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification